Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
husky123

sunburn on accutane

I was outside for 2 hours today and got really sunburnt on accutane? Does that affect your treatment or not? I know when you get a sunburn it creates more oil but does that reverse the progress i have made so far.I know I am probably being paranoid but has anyone else gotten really sunbunt on accutane? What did you do to treat the sunburn. thank you

Share this post


Link to post
Share on other sites

yes your skin gets very prone to sunburn from accutane!! be careful. avoid the sun for now or put on loads of sun block. your skin might also get a red colour for a while but not from the sun, this redness will go away after you used the tane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×